Please use this identifier to cite or link to this item:
|Title:||Necrotising colitis related to clozapine? A rare but life threatening side effect||Authors:||Leong, Q.M.
|Issue Date:||2007||Citation:||Leong, Q.M., Wong, K.S., Koh, D.C. (2007). Necrotising colitis related to clozapine? A rare but life threatening side effect. World Journal of Emergency Surgery 2 (1) : -. ScholarBank@NUS Repository. https://doi.org/10.1186/1749-7922-2-21||Abstract:||We report here a case of a 34-year-old gentleman who developed right-sided necrotising colitis after clozapine usage. Anticholinergic activity is believed to the cause. We believe that in patients who have been consuming medications known to have an association with necrotising colitis, constipation with concomitant increasing abdominal pain, distension and fever should be treated with a strong index of suspicion. Consideration of necrotising colitis should prompt expeditious resection of the affected colonic segment.||Source Title:||World Journal of Emergency Surgery||URI:||http://scholarbank.nus.edu.sg/handle/10635/132841||ISSN:||17497922||DOI:||10.1186/1749-7922-2-21|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Mar 25, 2023
checked on Mar 30, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.